# SDR HNAA2024032700219

- Difficulty date: March 8, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E026827 : NO REPAIR INFO FOUND FOR SKIN BUSHING REPAIR FR 77 STGR 8R-9R.  REMOVED EXISTING SKIN BUSHING REPAIR AT FR 77 BTW STR 8R-9R, RE-ACCOMPLISHED SKIN BUSHING REPAIR AT SAME LOCATION IAW PIEDMONT EO1-53-24-0200 AND EMB 145 SRM 53-32-01 RE, ITEM 9, FIG. 213
